| Model Number |
305903 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.There were multiple 510k numbers reported to be involved.The information for the additional 510k is as follows: pma / 510(k)#: k951254.A sample is available for evaluation.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd safetyglide¿ needle 1-ml syringe with 25-g x 5/8-in a plunger was found to be cracked.The following information was provided by the initial reporter: plunger cracked.
Additional Manufacturer Narrative
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 3/7/2022.H.6.Investigation: one physical sample of a 1ml slip-tip safetyglide 25x5/8 combo pack (p/n 305903) package were received.Through visual inspection, it was observed that the syringe sample had a broken thumbrest on the plunger rod.The condition observed is non-conforming per product specification.Potential root cause for the broken thumbrest defect is associated with the assembly process.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.